# SDR SWAA2021011140212

- Difficulty date: January 2, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 72,960 hours, 43,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR (R-2) ASSIST HANDLE BROKEN.  R & R R-2 DOOR ASSIST HANDLE, PER AMM 52-13-10.
